# SDR ASAA2019010827704

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,511 hours, 6,421 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHED W/ MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE CHECK ON BOTH PACK TEMP CONTROLLERS. OPS CHECKS NORMAL. NO DEFECTS NOTED.
